# SDR DALA2019030701517

- Difficulty date: January 7, 2015
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 72,750 hours, 53,804 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN & DOUBLER AT AFT LAV CUTOUT HAD 3 ENLARGED HOLES REQUIRING ENLARGEMENT OF THE EXISTING REPAIR DOUBLER. TERMINATES THE SECTION III INSPECTION. OK TO CLOSE THIS LP. ALL FOLLOW-ON WORK IS ON LP 0972741. (LP1773168)
